MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL SAGITTAL SAW ATTACH; SAWING POWER TOOL ATTACHMENT, SAGITTAL

ZIMMER SURGICAL SA UNIVERSAL SAGITTAL SAW ATTACH; SAWING POWER TOOL ATTACHMENT, SAGITTAL
Model Number N/A
Medical Device Problem Codes Overheating of Device (1437); Difficult to Remove (1528); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: spain.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during surgery the sagittal saw attach overheats and stops working, and until it cools down it cannot be uncoupled from the handpiece.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b4, b5, d9, e2, e3, g3, g6, h1, h2, h3, h4, h6, h11.Review of the most recent repair record identified no repairs/findings related to the reported event.A definitive root cause cannot be determined as there was no problem found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The event cannot be confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
UNIVERSAL SAGITTAL SAW ATTACH
Common Device Name
SAWING POWER TOOL ATTACHMENT, SAGITTAL
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key20999522
Report Number0008031000-2024-00211
Device Sequence Number12457657
Product Code GEY
UDI-Device Identifier00889024521322
UDI-Public(01)00889024521322(11)221111(10)5017712
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number89-8522-450-60
Device Lot Number5017712
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown